Branching theorems for semisimple Lie groups of real rank one
Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), p. 229-250
@article{RSMUP_1979__61__229_0,
     author = {Baldoni, M. Welleda},
     title = {Branching theorems for semisimple Lie groups of real rank one},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {61},
     year = {1979},
     pages = {229-250},
     zbl = {0434.22010},
     mrnumber = {569662},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1979__61__229_0}
}
Baldoni Silva, M. Welleda. Branching theorems for semisimple Lie groups of real rank one. Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979) pp. 229-250. http://www.numdam.org/item/RSMUP_1979__61__229_0/

[1] M.W. Baldoni Silva, The embeddings of the discrete series in the principal series for semisimple Lie groups of real rank one, Rutgers thesis (1977).

[2] H. Boerner, Representations of groups, with special consideration for the need of modern physics, North-Holland Publ. Co. (1963). | MR 272911 | Zbl 0112.26301

[3] N. Bourbaki, Groupes et Algèbres de Lie, ch. 4, 5, 6, Hermann, Paris (1968). | MR 240238 | Zbl 0483.22001

[4] N. Jacobson, Lie algebras, Interscience, New York (1962). | MR 143793 | Zbl 0121.27504

[5] J. Lepowsky, Ph. D. thesis, M.I.T.

[6] N.R. Wallach, Harmonic analysis on homogeneous spaces, M. Dekker, New York (1973). | MR 498996 | Zbl 0265.22022